IIUM Repository

On matrix representation of nonlinear maps

Bekbaev, Ural (2016) On matrix representation of nonlinear maps. International Journal of Engineering and Technology, 13 (1). pp. 25-32. ISSN 2319-8613 E-ISSN 1823-1039

[img] PDF - Published Version
Restricted to Registered users only

Download (361kB) | Request a copy


The majority of maps we deal with in different fields of research, particularly in Engineering, are nonlinear maps. For application, calculation, approximation and theoretical purposes the representation of such maps by matrices, around a fixed point, is important. The current paper deals with this problem in general finite dimensional case. The matrix representation of maps is introduced, its basic properties are proved and discussed.

Item Type: Article (Journal)
Additional Information: 6830/53205
Uncontrolled Keywords: Nonlinear map, multivariate power series, the symmetric product of matrices, absolute convergence.
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Associate Prof. Ural Bekbaev
Date Deposited: 08 Dec 2016 11:18
Last Modified: 24 May 2018 10:25
URI: http://irep.iium.edu.my/id/eprint/53205

Actions (login required)

View Item View Item


Downloads per month over past year